Data Semantics on the Web

Stuckenschmidt, Heiner

Additional URL:
Document Type: Article
Year of publication: 2012
The title of a journal, publication series: Journal on Data Semantics : JoDS
Volume: 1
Issue number: 1
Page range: 1-9
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 1861-2032 , 1861-2040
Publication language: English
Institution: Außerfakultäre Einrichtungen > Institut für Enterprise Systems (InES)
School of Business Informatics and Mathematics > Praktische Informatik II (Stuckenschmidt 2009-)
Subject: 004 Computer science, internet

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

BASE: Stuckenschmidt, Heiner

Google Scholar: Stuckenschmidt, Heiner

ORCID: Stuckenschmidt, Heiner ORCID: 0000-0002-0209-3859

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item